# SDR AALA202508253380

- Difficulty date: August 22, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 33,306 hours, 13,541 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Part number: D5241209900000
- Condition: Bent
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ORD DUE TO THE FLIGHT CREW REPORTING THAT WHILE CLIMBING THRU FL250 THEY FELT AIRFRAME VIBRATION THAT LASTED ABOUT 20-30 SECONDS THAT COULD BE FELT ON THE RUDDER PEDALS. VIBRATION OCCURRED SECOND TIME AND LASTED ABOUT 30-40 SECONDS AND THE FLIGHT ATTENDANTS REPORTED THAT THE VIBRATION COULD BE FELT THRU OUT THE CABIN.  ALL INDICATIONS WERE NORMAL AND NO ECAM MESSAGES. THE AIRCRAFT LANDED SAFELY AT ORD WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE EXTERNAL POWER DOOR WAS BENT AND NOT FLUSH TO THE AIRCRAFT RESULTING IN IT STICKING OUT IN THE AIR STREAM ALONG WITH THE #2 ENGINE OIL SERVICE DOOR HAD EXCESSIVE PLAY. MAINTENANCE REPLACED THE EXTERNAL POWER DOOR PER AMM 52-42-12, (AALA202508253380). MAINTENANCE ALSO REPLACED ALL FOUR LATCHES ON THE #2 ENGINE OIL SERVICE DOOR PER CMM 71-13-14. (AALA202508259781)
